MAUDE Adverse Event Report: KARL STORZ IMAGING CCU, MODULAR, IMAGE1 S CONNECT II, US

KARL STORZ IMAGING CCU, MODULAR, IMAGE1 S CONNECT II, US
Model Number TC304US
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).
 
Event or Problem Description
It was reported that will not produce any image or dashboard.The issue caused a delay of the procedure.The prolongation was longer than 60 minutes.No negative impact in state of health reported.Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Per investigation findings by the manufacturing site: the complaint issue was described as "no image or dashboard".The customer's complaint was verified.The customer returned 4 units for the same no image complaint 2x tc201us (serial numbers: (b)(6)).2x tc304us (service orders: nq800656-p & zr797582-p).A functional test confirmed the customer's complaint was attributed to their tc201us camera control units (ccus).Both tc201us units failed to boot up to the gui: the screen was blank and fans were at full speed.The tc201us top covers were removed, and the following was observed on both devices: the fpga leds were off and so was the max_config_donen led.This indicates that the cpld was unsuccessful in loading the fpga configuration files.Ultimately, both customer's tc201us motherboards will need to be replaced to address the bootup issue.No functional issues were encountered with either tc304us ccu.This event is filed under internal complaint id (b)(4).Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).

Brand Name
CCU, MODULAR, IMAGE1 S CONNECT II, US
Common Device Name
CCU, MODULAR, IMAGE1 S CONNECT II, US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key24203158
Report Number2027009-2026-00155
Device Sequence Number9544085
Product Code FET
UDI-Device Identifier04048551418123
UDI-Public04048551418123
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC304US
Device Catalogue NumberTC304US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown